Volume 24, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Coalgebraic formal curve spectra and spectral jet spaces

Eric Peterson

Geometry & Topology 24 (2020) 1–47
Bibliography
1 M F Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961) 291 MR0131880
2 T Barthel, A Beaudry, P G Goerss, V Stojanoska, Constructing the determinant sphere using a Tate twist, preprint (2018) arXiv:1810.06651
3 T Barthel, A Beaudry, E Peterson, H Sadofsky, The homology of inverse limits and the algebraic chromatic splitting conjecture, unpublished (2017)
4 M Behrens, A modular description of the K(2)–local sphere at the prime 3, Topology 45 (2006) 343 MR2193339
5 M Behrens, The homotopy groups of SE(2) at p 5 revisited, Adv. Math. 230 (2012) 458 MR2914955
6 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
7 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
8 V Buchstaber, A Lazarev, Dieudonné modules and p–divisible groups associated with Morava K–theory of Eilenberg–Mac Lane spaces, Algebr. Geom. Topol. 7 (2007) 529 MR2308956
9 M Ching, Bar constructions for topological operads and the Goodwillie derivatives of the identity, Geom. Topol. 9 (2005) 833 MR2140994
10 M Demazure, Lectures on p–divisible groups, 302, Springer (1986) MR883960
11 E S Devinatz, Towards the finiteness of πLK(n)S0, Adv. Math. 219 (2008) 1656 MR2458150
12 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
13 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
14 P G Goerss, Hopf rings, Dieudonné modules, and EΩ2S3, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 115 MR1718079
15 P Goerss, H W Henn, M Mahowald, C Rezk, On Hopkins’ Picard groups for the prime 3 and chromatic level 2, J. Topol. 8 (2015) 267 MR3335255
16 R Haugseng, The higher Morita category of 𝔼n–algebras, Geom. Topol. 21 (2017) 1631 MR3650080
17 S M H Hedayatzadeh, Exterior powers of π–divisible modules over fields, J. Number Theory 138 (2014) 119 MR3168925
18 S M H Hedayatzadeh, Exterior powers of Lubin–Tate groups, J. Théor. Nombres Bordeaux 27 (2015) 77 MR3346966
19 M J Hopkins, B H Gross, The rigid analytic period mapping, Lubin–Tate space, and stable homotopy theory, Bull. Amer. Math. Soc. 30 (1994) 76 MR1217353
20 M J Hopkins, J Lurie, Ambidexterity in K(n)–local stable homotopy theory, preprint (2013)
21 M J Hopkins, M Mahowald, H Sadofsky, Constructions of elements in Picard groups, from: "Topology and representation theory" (editors E M Friedlander, M E Mahowald), Contemp. Math. 158, Amer. Math. Soc. (1994) 89 MR1263713
22 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory, II, Ann. of Math. 148 (1998) 1 MR1652975
23 M Hovey, The generalized homology of products, Glasg. Math. J. 49 (2007) 1 MR2337861
24 M Hovey, N P Strickland, Morava K–theories and localisation, 666, Amer. Math. Soc. (1999) MR1601906
25 D C Johnson, W S Wilson, The Brown–Peterson homology of elementary p–groups, Amer. J. Math. 107 (1985) 427 MR784291
26 J Lurie, Higher algebra, book project (2017)
27 E Peterson, Report on E–theory conjectures seminar, seminar notes (2013)
28 D C Ravenel, Localization with respect to certain periodic homology theories, Amer. J. Math. 106 (1984) 351 MR737778
29 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic (1986) MR860042
30 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton Univ. Press (1992) MR1192553
31 D C Ravenel, W S Wilson, The Morava K–theories of Eilenberg–Mac Lane spaces and the Conner–Floyd conjecture, Amer. J. Math. 102 (1980) 691 MR584466
32 H Sadofsky, The homology of inverse limits of spectra, preprint (2001)
33 H Sadofsky, Towards the chromatic splitting conjecture, preprint (2003)
34 V Snaith, Localized stable homotopy of some classifying spaces, Math. Proc. Cambridge Philos. Soc. 89 (1981) 325 MR600247
35 V Stojanoska, Duality for topological modular forms, Doc. Math. 17 (2012) 271 MR2946825
36 N P Strickland, A conjecture about the K(n)–local Picard group, unpublished
37 N P Strickland, On the p–adic interpolation of stable homotopy groups, from: "Adams Memorial Symposium on Algebraic Topology, II" (editors N Ray, G Walker), London Math. Soc. Lecture Note Ser. 176, Cambridge Univ. Press (1992) 45 MR1232198
38 N P Strickland, Formal schemes and formal groups, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 263 MR1718087
39 N P Strickland, Gross–Hopkins duality, Topology 39 (2000) 1021 MR1763961
40 D P Sullivan, Geometric topology : localization, periodicity and Galois symmetry, 8, Springer (2005) MR2162361
41 C Westerland, A higher chromatic analogue of the image of J, Geom. Topol. 21 (2017) 1033 MR3626597